# SDR CHQA201100423

- Difficulty date: November 7, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 26,520 hours, 21,855 cycles
- Engine: Allsn AE3007A
- Engine time: 27,736 hours, 23,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON CARGO DOOR SURROUND STRUCTURE FORWARD AND AFT L SHAPE.  MAINTENANCE REPAIRED THE CARGO DOOR SURROUND STRUCTURE FORWARD AND AFT L-SHAPE IN ACCORDANCE WITH ETD 2011-145-107708.  ORIGINAL SUBMISSION DATE 11/9/2011.
